# SDR FDEA202105201323

- Difficulty date: May 20, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 98,588 hours, 31,776 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR, 3RD FROM BOTTOM DOOR STOP IS CRACKED REMOVED AND REPLACED R-2 DOOR PER FEDEX B757 AMM 52-11-01-4
